American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14F10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Helge Maakestad. On jets, extensions and characteristic classes II. Proc. Amer. Math. Soc. 141 (2013) 151-169.
Abstract, references, and article information   
View Article: PDF

[2] Tilahun Abebaw and Rikard Bøgvad. Decomposition factors of D-modules on hyperplane configurations in general position. Proc. Amer. Math. Soc. 140 (2012) 2699-2711.
Abstract, references, and article information   
View Article: PDF

[3] O. Debarre and E. Izadi. Ampleness of intersections of translates of theta divisors in an abelian fourfold. Proc. Amer. Math. Soc. 135 (2007) 3477-3483. MR 2336560.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] F. J. Castro-Jiménez and J. M. Ucha-Enríquez. Logarithmic Comparison Theorem and some Euler homogeneous free divisors. Proc. Amer. Math. Soc. 133 (2005) 1417-1422. MR 2111967.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Paulo Brumatti, Yves Lequain, Daniel Levcovitz and Aron Simis. A note on the Nakai conjecture. Proc. Amer. Math. Soc. 130 (2002) 15-21. MR 1855614.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Ruth I. Michler. On the number of generators of the torsion module of differentials. Proc. Amer. Math. Soc. 129 (2001) 639-646. MR 1707527.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Reinhold Hübl and Xiaotao Sun. On the cohomology of regular differential forms and dualizing sheaves . Proc. Amer. Math. Soc. 126 (1998) 1931-1940. MR 1458879.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Robert Gassler. Conormal differential forms of an analytic germ. Proc. Amer. Math. Soc. 124 (1996) 2619-2623. MR 1346974.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Erich Platte. Pure descent for the module of Zariski differentials . Proc. Amer. Math. Soc. 82 (1981) 7-12. MR 603591.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1